MathSciNet Relay Station
MathSciNet bibliographic data
MR1128997 34C15 (58F13 70K10 92B05)
Matthews, Paul C.; Mirollo, Renato E.; Strogatz, Steven H. Dynamics of a large system of coupled nonlinear oscillators. Phys. D 52 (1991), no. 2-3, 293–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement